MathSciNet Relay Station
MathSciNet bibliographic data
MR2881539 47A10 (47A55 47A80)
Chen, Alatancang; Hai, Guojun Perturbations of the right and left spectra for operator matrices. J. Operator Theory 67 (2012), no. 1, 207–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement